MathSciNet Relay Station
MathSciNet bibliographic data
MR1343649 (97h:22012) 22E46 (17B20 43A90)
Zhang, Gen Kai Jordan algebras and generalized principal series representations. Math. Ann. 302 (1995), no. 4, 773–786.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement